PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 154 | 2 | 183-201
Tytuł artykułu

Two dichotomy theorems on colourability of non-analytic graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove:
 Theorem 1. Let κ be an uncountable cardinal. Every κ-Suslin graph G on reals satisfies one of the following two requirements: (I) G admits a κ-Borel colouring by ordinals below κ; (II) there exists a continuous homomorphism (in some cases an embedding) of a certain locally countable Borel graph $G_0$ into G.
 Theorem 2. In the Solovay model, every OD graph G on reals satisfies one of the following two requirements: (I) G admits an OD colouring by countable ordinals; (II) as above.
Słowa kluczowe
Rocznik
Tom
154
Numer
2
Strony
183-201
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-05-22
poprawiono
1997-02-07
Twórcy
  • Department of Mathematics, Moscow Transport Engineering Institute (MIIT), Obraztsova 15, Moscow 101475, Russia, kanovei@mech.math.msu.su
Bibliografia
  • [1] D. Guaspari, Trees, norms, and scales, in: London Math. Soc. Lecture Note Ser. 87, Cambridge Univ. Press, 1983, 135-161.
  • [2] L. A. Harrington, A. S. Kechris and A. Louveau, A Glimm-Effros dichotomy for Borel equivalence relations, J. Amer. Math. Soc. 3 (1990), 903-928.
  • [3] L. A. Harrington and S. Shelah, Counting equivalence classes for co-κ-Souslin equivalence relations, in: D. van Dalen et al. (eds.), Logic Colloquium '80 (Prague, 1980), North-Holland, 1982, 147-152.
  • [4] G. Hjorth, Thin equivalence relations and effective decompositions, J. Symbolic Logic 58 (1993), 1153-1164.
  • [5] G. Hjorth, A remark on $∏^1_1$ equivalence relations, handwritten note.
  • [6] V. Kanovei, An Ulm-type classification theorem for equivalence relations in Solovay model, J. Symbolic Logic, to appear.
  • [7] V. Kanovei, On a dichotomy related to colourings of definable graphs in generic models, preprint ML-96-10, University of Amsterdam, 1996.
  • [8] A. S. Kechris, Classical Descriptive Set Theory, Springer, 1995.
  • [9] A. S. Kechris, S. Solecki and S. Todorčević, Borel chromatic numbers, Adv. Math., to appear.
  • [10] R. M. Solovay, A model of set theory in which every set of reals is Lebesgue measurable, Ann. of Math. 92 (1970), 1-56.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv154i2p183bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.